World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Modern Physics D cover

Volume 24, Issue 02 (February 2015)

Review Papers
No Access
Physics of the cosmic microwave background anisotropy
  • 1530004

https://doi.org/10.1142/S0218271815300049

Review Papers
No Access
Schwarzschild and Kerr solutions of Einstein's field equation: An Introduction
  • 1530006

https://doi.org/10.1142/S0218271815300062

Research Papers
No Access
Spherically symmetric vacuum solutions arising from trace dynamics modifications to gravitation
  • 1550011

https://doi.org/10.1142/S021827181550011X

Research Papers
No Access
On the invariance of the relative rest in doubly special relativity
  • 1550012

https://doi.org/10.1142/S0218271815500121

Research Papers
No Access
Towards a possible solution for the coincidence problem: f(G) gravity as background
  • 1550013

https://doi.org/10.1142/S0218271815500133

Research Papers
No Access
Structure scalars and super-Poynting vector of tilted Szekeres geometry
  • 1550014

https://doi.org/10.1142/S0218271815500145

Research Papers
No Access
Quantum effects in topological and Schwarzschild de Sitter brane: Aspects of torsion on formula-brane
  • 1550015

https://doi.org/10.1142/S0218271815500157

Research Papers
No Access
On the (2 + 1)-dimensional Dirac equation in a constant magnetic field with a minimal length uncertainty
  • 1550016

https://doi.org/10.1142/S0218271815500169

Research Papers
No Access
Some special solutions in Bianchi type VI0 cosmological models with modified chaplygin gas in general relativity
  • 1550017

https://doi.org/10.1142/S0218271815500170

Research Papers
No Access
On the Lie subalgebra of Killing–Milne and Killing–Cartan vector fields in Newtonian spacetime
  • 1550018

https://doi.org/10.1142/S0218271815500182

Research Papers
No Access
Evaluation of Bianchi type VI0 magnetized anisotropic dark energy models with constant deceleration parameter in bimetric theory of gravitation
  • 1550019

https://doi.org/10.1142/S0218271815500194

Research Papers
No Access
Circular geodesic of Bardeen and Ayon–Beato–Garcia regular black-hole and no-horizon spacetimes
  • 1550020

https://doi.org/10.1142/S0218271815500200

Research Papers
No Access
Vaidya solution in general covariant Hořava–Lifshitz gravity with the minimum coupling and without projectability: Infrared limit
  • 1550021

https://doi.org/10.1142/S0218271815500212